2019
Том 71
№ 7

All Issues

Linchuk Yu. S.

Articles: 4
Brief Communications (Ukrainian)

On the equivalence of some perturbations of the operator of multiplication by the independent variable

Linchuk Yu. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2016. - 68, № 11. - pp. 1579-1584

We study the conditions of equivalence of two operators obtained as perturbations of the operator of multiplication by the independent variable by certain Volterra operators in the space of functions analytic in an arbitrary domain of the complex plane starlike with respect to the origin.

Brief Communications (Ukrainian)

Generalization of Rubel's result for operators

Linchuk Yu. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 12. - pp. 1710-1716

We describe all pairs of linear continuous operators that act in spaces of functions analytic in domains and satisfy a relation that is an operator analog of the Rubel equation.

Brief Communications (Ukrainian)

Commutants of some classes of operators associated with shift operators

Linchuk Yu. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 6. - pp. 859–864

Commutants of some classes of operators associated with shift operators are described in the space of entire functions.

Brief Communications (Ukrainian)

Representation of solutions of one integro-differential operator equation

Linchuk Yu. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 1. - pp. 136–139

We describe solutions of an integro-differential operator equation in the class of linear continuous operators acting in spaces of functions analytic in domains.